MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV ADMIN SET, 15DRP, 2 NF PORTS, 108"

Medline Industries, LP MEDLINE; IV ADMIN SET, 15DRP, 2 NF PORTS, 108"
Catalog Number DYNDST1512
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the nurse anesthetists are complaining about the injection ports failing." the customer further reported, "the failure is with the anti-reflux port located most distal, blood has spilled out of the port on several occasions as well as the iv fluid dripping from the same port, thus issues with maintaining sterility are concern as well.".
 
Additional Manufacturer Narrative
The customer reported that the ports were failing and that the medication used is propofol with lidocaine; the failure is with the anti-reflux port located most distal, with blood spilled out of the port on several occasions as well as iv fluid dripping from the same port.Medline received 3 boxes of iv administration set, randomly selected 15 samples for testing, hooked all samples up to an iv administration bag, observed for leaking or the reported issue of the anti-reflux port failing, and checked all connections thoroughly.This was not observed in any case, and the complaint was not confirmed.Investigation included review of recent complaint trends, objectionable trends were not seen for this issue, and division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET, 15DRP, 2 NF PORTS, 108"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50867223
Report Number1417592-2026-48557
Device Sequence Number9425871
Product Code FPA
UDI-Device Identifier20884389975951
UDI-Public20884389975951
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDST1512
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/08/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown